# SDR SIMA200407501

- Difficulty date: March 12, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rudder Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4244 - LOST RUDDER CONTROL DURING LANDING.  EICAS DISPLAYED RUDDER 1-2 SYSTEM INOPERATIVE.  PERFORMED TROUBLESHOOTING PROCEDURES FOR RUDDER 1-2 INOPERATIVE IAW EMB145 FAULT ISOLATION MANUAL.  PERFORMED OPERATIONAL CHECK OF RUDDER IAW EMB 145 AMM 27-23-00.  NO DEFECTS NOTED.  COMPLIED WITH FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
